# SDR SWAA2020041326524

- Difficulty date: February 28, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY STRINGER; LAYER OF METAL SPLIT/LIFTED AT BOTTOM OF CHANNEL - STA 380+1; S-28L (POSSIBLE JOGGLE POINT FOR BILGE VENT DOUBLER) / CRACK ON STR-28L; BS - 380+1 FOUND TO BE OUT OF LIMITS PER 53-00-03-1A-1. CUT OUT; FABRICATED NEW STR SECTION BS-388-360 AND REPAIR SPLICE CAP AT BS- 355; STR-28L. PER SRM-53-40-05; PO# 785308-SWA; PO# 785309-SWA. AND INSTALLED PER SRM-53-40-02 SRM-53-00-03-2R-1 FIG 202
